Medical Questions > General Forum Topics > Pharmaceuticals Forum

high blood pressure started hydrochlorothiazide

i've recently started taking hydrochlorothiazide and am feeling dizzy and light heade and very weak. what should i do?
Did you find this post helpful?
|

User Profile
replied August 18th, 2011
Especially eHealthy
tobelu,

You should notify your physician of your symptoms. He/she may want to change the dose, change medications, or stop the medicine completely till he/she sees you again.

Also, with HCTZ, since it is a diuretic, you can become very dehydrated. You need to make sure you take in enough water to make up for that which is lost.
|
Did you find this post helpful?
Must Read
What exactly is blood pressure in the first place? And how can you know if your blood pressure is either high OR low?...
Millions of American have blood pressure problems. Learn what can put you at risk of high or low blood pressure here....
High blood pressure and low blood pressure manifest physical symptoms. Learn the signs of hypertension and hypotension here....